MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD 450-STR-US-10,PACKAGE,450P,PP01,EN,450-STR-US-10,BEL; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD 450-STR-US-10,PACKAGE,450P,PP01,EN,450-STR-US-10,BEL; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 450P
Medical Device Problem Codes No Audible Prompt/Feedback (2282); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted heartsine to report that their device experiences unexpected losses of power.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no report of patient use associated to the reported event.
 
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Heartsine has made multiple attempts to contact the customer regarding the status of their device, but no response has been received from the customer.The device was not returned to heartsine for investigation.No additional information will be forthcoming at this time.The cause of the reported issue could not be determined.If the device is returned to the manufacturer the investigation will be reopened.H3 other text : device not returned for evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Heartsine's investigation of the device confirmed the reported fault as upon return the device did not issue voice prompts.The reported fault was attributed to a damaged speaker cable.The device was scrapped by heartsine and the customer was provided with a replacement device.

Brand Name
450-STR-US-10,PACKAGE,450P,PP01,EN,450-STR-US-10,BEL
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
dara friedman
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key17435632
Report Number3004123209-2023-00104
Device Sequence Number6835151
Product Code MKJ
UDI-Device Identifier05060167120695
UDI-Public05060167120695
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number450P
Device Catalogue Number450-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer08/22/2023
11/06/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date09/19/2023
11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown